71700members
376090posts
cancel
Showing results for 
Search instead for 
Did you mean: 

WEIGHT LOSS AT THE END OF TAMOXIFEN ?

5 REPLIES 5
ForumMember
Member

Re: WEIGHT LOSS AT THE END OF TAMOXIFEN ?

Hello all

I stopped taking Tamoxifen in March 2007 and am now taking Arimidex. Unfortunately the weight I gained whilst on Tamoxifen didn't just drop away. I have had to work hard with dieting and exercising (walking in particular but have joined a gym too) and I still haven't actually lost weight, but I have changed shape!!!

I wish you all the best - it's not easy, but there are several people on here who have lost the weight again - so I shall persevere along with everyone else. Good luck to you - in every way.
Love
Fi
X

gentleninja
Member

Re: WEIGHT LOSS AT THE END OF TAMOXIFEN ?

Hi,
I have put on a stone since taking Tamoxifen and have to take Fluoxetine for mild depression.
My weight bothers me as I used to be quite fit.
I have given up alcohol and started exercising and eating healthily but it hasn't made any difference.
I was sure I had lost some weight as my clothes felt a little looser but my weight is still the same!!
This is the begining of my 2nd year and I have another 4 with Tamoxifen and Arimidex.
Love
gentleninja

debbi
Member

Re: WEIGHT LOSS AT THE END OF TAMOXIFEN ?

another 3 and a half for me too.I have put a little weight on but also take zoladex,I would rather risk being a little fatter than not taking it,we get told to take it for a reason,I cant wait to stop taking it and I would be too scared to stop until the onc says.

Liverbird
Member

Re: WEIGHT LOSS AT THE END OF TAMOXIFEN ?

alise
I have two friends who finished tamox some years ago. The weight didnt just fall away they had to diet and do exercise but they have lost weight they could not shift whilst on tamoxifen. Good luck, I am envious as i have another 3 and a half years at least on this drug.

R

BunnyMum
Member

Re: WEIGHT LOSS AT THE END OF TAMOXIFEN ?

Hi Alise,

Since doctors say that Tamoxifen does NOT cause weight gain (in the U.S. they say it can cause you to lose weight!?), it's unlikely you will lose any weight because you stop taking your meds.

I was on Zoladex for several months and have now chosen to stop having the injections. One of the reasons was all the weight I was putting on - which is a side-effect - I was getting so depressed I couldn't bear it.

Not easy, is it?

Jacki xx

alise
Member

WEIGHT LOSS AT THE END OF TAMOXIFEN ?

Hi All

Does anybody know if when you stop taking tamoxifen after 5 years do you lose the weight that you have gained??

Love ALise